- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 386359, 17 pages
The Zeros of Orthogonal Polynomials for Jacobi-Exponential Weights
Key Laboratory of High Performance Computing and Stochastic Information Processing (HPCSIP) (Ministry of Education of China), College of Mathematics and Computer Science, Hunan Normal University, Hunan, Changsha 410081, China
Received 13 July 2012; Revised 14 October 2012; Accepted 19 October 2012
Academic Editor: Patricia J. Y. Wong
Copyright © 2012 Rong Liu and Ying Guang Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- A. L. Levin and D. S. Lubinsky, Orthogonal Polynomials for Exponential Weights, vol. 4 of CMS Books in Mathematics, Springer, New York, NY, USA, 2001.
- A. L. Levin and D. S. Lubinsky, “Christoffel functions and orthogonal polynomials for exponential weights on ,” Memoirs of the American Mathematical Society, no. 535, 1994.
- A. L. Levin and D. S. Lubinsky, “Orthogonal polynomials for exponential weights on ,” Journal of Approximation Theory, vol. 134, no. 2, pp. 199–256, 2005.
- A. L. Levin and D. S. Lubinsky, “Orthogonal polynomials for exponential weights on . II,” Journal of Approximation Theory, vol. 139, no. 1-2, pp. 107–143, 2006.
- T. Kasuga and R. Sakai, “Orthonormal polynomials with generalized Freud-type weights,” Journal of Approximation Theory, vol. 121, no. 1, pp. 13–53, 2003.
- Y. G. Shi, “On generalized Christoffel functions,” Acta Mathematica Hungarica, vol. 135, no. 3, pp. 213–228, 2012.
- G. Mastroianni and V. Totik, “Uniform spacing of zeros of orthogonal polynomials,” Constructive Approximation, vol. 32, no. 2, pp. 181–192, 2010.
- Y. G. Shi and R. Liu, “Generalized Christoffel functions for Jacobi-exponential weights on ,” submitted to Acta Mathematica Scientia.
- Y. G. Shi, Power Orthogonal Polynomials, Nova Science Publishers, New York, NY, USA, 2006.